Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Diarrhea, increase in sexual feeling after eating sweets. What could be causing this?

good morning this sandeep singh my problem is that .there is a story that adds with the problem i was residing were a south indian family was also resided.One day they have given me a prasad to eat . i have eat that prasad which is sweet rice mixed with sugar, in hindi it is known as kher after eating that kher i goes to latrine five times and after that i founded that there is sexual senstivity is blowing in the mind of mine and my sperm was begining to fall from my penis and lot sperm used to fall daily the question is what they have mixed in that kher so that there is lot anxiety for sexual behaviour and every time i used to sit in any corner i found that my mind and stomach is revolving and not stoping for a minute please send the answer to me in my address my e-mail address is YYYY@YYYY
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Dear Sandeep. your problem is really peculiar. I have never heard such a chemical or herb that makes semen dripping and sexual desire becomes so high.

This is an issue of contention and therefore I am not commenting. You should meet your physician for further clarification. Make sure you are not anxious.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor